# SDR UIEA2024012500034

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW T/E I/B AFT FLAP LOWER SURFACE T/E 100" FOUND DELAMINATION AS MARKED (COUNT FROM I/B).( RHW T/E I/B AFT FLAP LOWER SURFACE T/E 100" (COUNT FROM I/B) DELAMINATION AREA. PERFORMED REPAIR AS PER SRM 51-70-07 PAR 5.A. NO FURTHER DEFECTS NOTED. )
